RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2013, Volume 52, Number 5, Pages 606–631 (Mi al607)  

This article is cited in 5 scientific papers (total in 5 papers)

$P$-stable Abelian groups

E. A. Palyutinab

a Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: $(P,a)$-stable and $(P,s)$-stable Abelian groups are described. It is also proved that every Abelian group is $(P,p)$-stable. In particular, results due to M. A. Rusaleev [Algebra Logika, 50, No. 2, 231–245 (2011)] and T. A. Nurmagambetov [Proc. 11th Conf. Math. Logic, Kazan State Univ., Kazan (1992), p. 106] derive from these.

Keywords: $(P,a)$-stable Abelian group, $(P,s)$-stable Abelian group.

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2013, 52:5, 404–421

Bibliographic databases:

UDC: 510.67+512.57
Received: 24.10.2012

Citation: E. A. Palyutin, “$P$-stable Abelian groups”, Algebra Logika, 52:5 (2013), 606–631; Algebra and Logic, 52:5 (2013), 404–421

Citation in format AMSBIB
\Bibitem{Pal13}
\by E.~A.~Palyutin
\paper $P$-stable Abelian groups
\jour Algebra Logika
\yr 2013
\vol 52
\issue 5
\pages 606--631
\mathnet{http://mi.mathnet.ru/al607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184664}
\transl
\jour Algebra and Logic
\yr 2013
\vol 52
\issue 5
\pages 404--421
\crossref{https://doi.org/10.1007/s10469-013-9253-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000328340100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889007531}


Linking options:
  • http://mi.mathnet.ru/eng/al607
  • http://mi.mathnet.ru/eng/al/v52/i5/p606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Palyutin, “$P$-spectra of Abelian groups”, Algebra and Logic, 53:2 (2014), 140–165  mathnet  crossref  mathscinet  isi
    2. E. A. Palyutin, “Theories of $P$-expansions of Abelian groups”, Algebra and Logic, 54:2 (2015), 183–187  mathnet  crossref  crossref  mathscinet  isi
    3. E. A. Palyutin, “Totally $P$-stable Abelian groups”, Algebra and Logic, 54:4 (2015), 296–315  mathnet  crossref  crossref  mathscinet  isi
    4. A. A. Mishchenko, V. N. Remeslennikov, A. V. Treier, “Canonical and existential groups in universal classes of abelian groups”, Dokl. Math., 93:2 (2016), 175–178  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    5. A. A. Stepanova, D. O. Ptakhov, “$P$-stable polygons”, Algebra and Logic, 56:4 (2017), 324–336  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:175
    Full text:31
    References:50
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019